# SDR DALA2023072105926

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LH CUSP MEMBRANE STA 655-715 REMOVAL, CRACK WAS FOUND ON EDGE. SUMMARY OF NRC 00192: LH CUSP MEMBRANE STA 655-715 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 203. ASSOCIATED AA 5310-01436 ADDED FOR AC 9576. (LP #2876206)
